Alert archive / Florida / Flash Flood Warnings in 2025

Flash Flood Warning 10, NWS Miami, FL

October 26, 2025Broward County, Florida

NWS Miami, FL issued this flash flood warning at Oct 26, 2025, 11:23 PM EDT for Broward County, Florida. It was in force for 86 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2025, 11:23 PM EDT (03:23 UTC)
Expired
Oct 27, 2025, 12:49 AM EDT
In force
86 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Broward County, FL

The radar

The Miami radar (KAMX), 69 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 11:43 PM EDTFLASH FLOOD1 Nne Fort Lauderdale, FLFlash flooding reported on Sunrise Blvd and NE 3rd in Fort Lauderdale.
Oct 27, 12:17 AM EDTFLASH FLOOD3 Nw Oakland Park, FLPortions of West Cypress Creek road is impassable due to flash flooding. Numerous other roads in the area also experiencing flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 3.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2025-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1868 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2025-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1868 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

108 
WGUS52 KMFL 270323
FFWMFL
FLC011-270515-
/O.NEW.KMFL.FF.W.0010.251027T0323Z-251027T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
1123 PM EDT Sun Oct 26 2025

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Central Broward County in southeastern Florida...

* Until 115 AM EDT.

* At 1123 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 5 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fort Lauderdale, Pompano Beach, Plantation, Tamarac, 
  Lauderdale-By-The-Sea, Lauderhill, Oakland Park, Lauderdale Lakes, 
  Wilton Manors, Sea Ranch Lakes, Lazy Lake, Twin Lakes, Golden 
  Heights, Downtown Fort Lauderdale, Franklin Park, Washington Park, 
  St. George, Melrose Park, North Andrews Gardens and Rock Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2623 8016 2621 8009 2611 8010 2612 8021

FLASH FLOOD...RADAR INDICATED

$$

CF
1 follow-up statement
949 
WGUS72 KMFL 270449
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
1249 AM EDT Mon Oct 27 2025

FLC011-270459-
/O.CAN.KMFL.FF.W.0010.000000T0000Z-251027T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-
1249 AM EDT Mon Oct 27 2025

...FLASH FLOOD WARNING FOR CENTRAL BROWARD COUNTY HAS BEEN REPLACED 
WITH A FLOOD ADVISORY...

&&

LAT...LON 2623 8016 2621 8009 2611 8010 2612 8021

$$

CF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Oct 26, 7:07 PM EDT, 4 hours 16 minutes earlier. Its key messages:

  • Updated at 706 PM EDT Sun Oct 26 2025
  • Hazardous marine and beach conditions slowly improving tonight and Monday for the Atlantic local waters.
  • Occasional wind gusts of 15-25 mph possible this evening, decreasing tonight.
  • Scattered showers and isolated thunderstorms expected to continue overnight, increasing in coverage on Monday.
Area forecast discussion, Oct 26, 7:07 PM EDT, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Miami FL
707 PM EDT Sun Oct 26 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 706 PM EDT Sun Oct 26 2025

 - Hazardous marine and beach conditions slowly improving tonight
   and Monday for the Atlantic local waters.

 - Occasional wind gusts of 15-25 mph possible this evening,
   decreasing tonight.

 - Scattered showers and isolated thunderstorms expected to
   continue overnight, increasing in coverage on Monday.

&&

.UPDATE...
Issued at 126 PM EDT Sun Oct 26 2025

Slightly more showers today but with their fast moving speed,
these have not produce meaningful accumulations. Today is the
last day, for now, of breezy conditions as the tight pressure
gradient starts to relax. The wind flow will be veering tonight
and Monday night and it will drive the movements of showers.
Increasing coverage of showers is forecast for later tonight and
Monday, starting for the eastern areas of South Florida overnight,
reaching the interior. Then as the wind flow becomes more from
the southeast by mid Monday, the activity will concentrate mostly
for the eastern counties, producing higher accumulations of rain
that could produce ponding in low-lying areas. Temps have reached
the mid-80s today and will reach the near 90 on Monday, mainly for
the interior and western communities.

&&

.SHORT TERM...
(Today through Monday)
Issued at 102 AM EDT Sun Oct 26 2025

Main story today will continue to be the breezy conditions in place
across the area thanks to a tight pressure gradient from strong high
pressure over eastern Canada and Melissa in the Carribean. Easterly
winds wont be as strong today, but some gusts to around 30 mph are
still expected especially across the east coast metro. A stalled
frontal boundary across the southern portion of the peninsula will
start to lift north across the state today. With this boundary still
in the vicinity, there will be enough low level moisture for
scattered showers throughout the day. High temps today will be in
the middle 80s across the metro to around 90 over SW FL. Mild
overnight temps expected with lows ranging from the lower 70s around
the lake to mid and upper 70s closer to the coasts.

Pressure gradient begins to relax on Monday, with gusts closer to 20-
25 mph during the afternoon and early evening hours. A shortwave
moving across the northern Gulf states will increase moisture aloft
and provide additional upper level support ahead of the trough axis
to boost convection chances across south FL, especially during the
afternoon and early evening hours. Temps remain warm with afternoon
highs ranging from the upper 80s to lower 90s.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 102 AM EDT Sun Oct 26 2025

Hurricane Melissa is expected to move northeastward through the
Carribean on Tuesday and then continue northeastward through the end
of the week. This system is not expected to have any impacts on
South FL.

The first true prolonged taste of fall is expected across South FL
mid to late week. As one shortwave moves through the region Tuesday
into Wednesday, a system over the TN valley will move eastward
towards the Mid Atlantic coast late in the week. A cold front
associated with this system will move through South FL likely
sometime on Thursday aided by a deep trough digging from the
northern US into the SE US. This will bring much cooler and drier
air to the region for the end of the week and into next weekend.
This will result in high temps only reaching the 70s to around 80
late in the week, and low temps in the 50s and 60s.

As for shower activity in the extended, only Tuesday and Wednesday
have low end shower chances, and then dry weather is expected for
Thursday into next weekend.

&&

.AVIATION...
(00Z TAFS)
Issued at 536 PM EDT Sun Oct 26 2025

SHRA will remain a possibility across most of the terminals
tonight increasing in coverage and intensity on Monday. Added VCTS
for Monday morning but their possibility can't be ruled out
overnight, causing MVFR visibilities and cigs. Winds have come
down but gusty conditions are possible with the passage of these
storms.

&&

.MARINE...
Issued at 102 AM EDT Sun Oct 26 2025

Tight pressure gradient remains across South FL which is resulting
in a strong easterly breeze for all South FL waters. Small craft
conditions are expected for the Gulf waters and Lake Okeechobee
through mid day Sunday, and for the Atlantic waters through early
Monday morning. Seas 6-10 ft in the Atlantic and 3-6 ft in the Gulf
today. Conditions improve early this upcoming week, however another
round of hazardous winds and seas are possible mid to late week with
the approach of a strong cold front.

&&

.BEACHES...
Issued at 102 AM EDT Sun Oct 26 2025

Strong easterly flow will result in a high risk of rip currents for
the Atlantic beaches through Monday. In addition, a high surf
advisory is in effect until Monday morning for the Atlantic beaches
for dangerous surf zone wave heights of 6-8 ft.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  87  74  88 /  40  60  40  20
West Kendall     77  88  73  88 /  40  50  30  20
Opa-Locka        77  89  74  88 /  40  60  40  20
Homestead        77  87  74  88 /  40  50  30  20
Fort Lauderdale  77  87  73  86 /  50  60  50  20
N Ft Lauderdale  77  87  73  86 /  50  70  50  10
Pembroke Pines   78  90  74  89 /  40  60  50  20
West Palm Beach  76  87  73  86 /  40  70  50  10
Boca Raton       77  88  73  87 /  40  70  50  10
Naples           75  88  73  87 /  20  40  20   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Monday evening for FLZ168-172-173.

     High Surf Advisory until 8 AM EDT Monday for FLZ168-172-173.

AM...Small Craft Advisory until 2 AM EDT Monday for AMZ630-650-651-
     670-671.

GM...None.
&&

SHORT TERM...CMF
LONG TERM....CMF
AVIATION...KN

In the hours before

Special weather statement, Oct 26, 9:22 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Miami FL
922 PM EDT Sun Oct 26 2025

FLZ067-068-072-168-172-270200-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
922 PM EDT Sun Oct 26 2025

...A strong thunderstorm will impact portions of northern Broward and
southern Palm Beach Counties through 1000 PM EDT...

At 922 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Pompano Beach. This storm was nearly
stationary.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Plantation, Sunrise,
Boca Raton, Deerfield Beach, Tamarac, Margate, Lighthouse Point,
Lauderdale-By-The-Sea, Lauderhill, Coconut Creek, Oakland Park, North
Lauderdale, Lauderdale Lakes, Parkland, Wilton Manors, Hillsboro
Beach, and Sea Ranch Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2620 8009 2610 8010 2610 8011 2611 8011
      2611 8013 2616 8029 2636 8026 2635 8008
      2634 8008 2635 8007
TIME...MOT...LOC 0122Z 019DEG 4KT 2626 8012

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Fisher
Local storm report, Oct 26, 10:07 PM EDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
1007 PM EDT Sun Oct 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     Flash Flood      1 ENE Boca Raton        26.36N 80.08W
10/26/2025                   Palm Beach         FL   Broadcast Media

            Significant flash flooding has been reported
            on Federal Highway in Boca Raton. 5 to 7
            inches of rainfall has occurred in the past
            2 hours.

&&

Fisher

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 8:01 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Oct 26, 9:17 PM EDTFlash Flood WarningMFLPalm Beach3 hr
Oct 26, 9:22 PM EDTSpecial Weather StatementMFLBroward38 min
Oct 26, 9:27 PM EDTAreal Flood AdvisoryMFLBroward3 hr
Oct 26, 9:40 PM EDTFlash Flood WarningMFLBroward3 hr
Oct 26, 10:37 PM EDTAreal Flood AdvisoryMFLBroward113 min
Oct 27, 12:07 AM EDTAreal Flood AdvisoryMFLPalm Beach113 min
Oct 27, 12:29 AM EDTSpecial Marine WarningMFL31 min
Oct 27, 12:32 AM EDTAreal Flood AdvisoryMFLBroward88 min
Oct 27, 12:49 AM EDTAreal Flood AdvisoryMFLBroward71 min
Oct 27, 1:54 AM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Oct 27, 8:23 AM EDTSpecial Marine WarningMFL37 min
Oct 27, 9:00 AM EDTSpecial Marine WarningMFL30 min

Nearby

Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.